Got a Headache? Painkillers are Not the Solution!

Say you had a stressful day at work, which did not get enough sleep the night before and therefore you have a bad headache. What do you do? You take good old Tylenol or other legal medicine. No more headaches, the world is bright again.

The next day you wake up with a headache again. This time your headache is tolerable but dull and constant. It’s a good thing you bought that medicine yesterday. Better take it before the headache gets more painful. If you take two pills instead of one might even work faster.  Sounds like a logical thing to do, right?

Evil all you did is blocked pain receptors that are involved in transmitting signals between neurons. That means that the headache is still there, its getting stopped brain just said about him. Instead of treating the cause you’re treating the symptoms.

Furthermore, the forensics violently known as Tylenol and Advil can be really harmful if misused. I was shocked to discover that only 16% of people read the label entirely. Forty-four percent of people (and that is the hundreds of millions) read the label and knowingly exceed the recommended dose. Are you one of those people?

If you experience headache more than two times a day, you have a problem. Popping painkillers like M & M can lead only to rebound headaches. When you take the same medicine for long period of time your body becomes addicted to it. What happens when the medicine wears off? You get a headache even stronger, which forces him to take more medicine … and more medicine … and more medicine … It is a vicious circle.

I’m not trying to tell him never to use painkillers again. They can be really helpful at times, but should not become a part of their daily ration.

One more thing. Read a label and always pay close attention. Some over the counter medicine even if they are prescribed for different things can contain the same active ingredients simultaneously. In that case you will exceed maximum daily dose and make your body more harm than good.

For example, Tylenol used for reducing headaches contains acetaminophen. So does Thera Flu maximum force, used to fight the cold. If you combine those two medicines, you will most likely overdose acetaminophen. Combined with poor diet, alcohol consumption and irregular consumption will gradually destroy your liver. The worst thing is that signs of liver failure in the early stage are very similar to the flu. Not knowing that most people increase doses of flu medicine, killing their liver completely. And it all starts with something as little as a tension headache and weakened immune systems.

So if you are already suffering from rebound headaches the only thing you can do is stop taking any painkiller at all. Replace it with natural remedies.

Do you know that natural solutions often work faster and more effective than painkillers?

There are so many ways to choose from! Hydrotherapy, aromatherapy, acupressure, massage, yoga and so on. Most of these people of the methods has been using for centuries. If she worked for millions of people before, guaranteed to work for you. Treat your headache before it even starts and you will save tons of money on relievers.

Leave a Comment